JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF NEGATIVELY SUPERADDITIVE DEPENDENT RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 3,  2015, pp.325-334
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.3.325
 Title & Authors
COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF NEGATIVELY SUPERADDITIVE DEPENDENT RANDOM VARIABLES
HAN, KWANG-HEE;
  PDF(new window)
 Abstract
In this paper we obtain complete convergences for weighted sums of negatively superadditive dependent random variables. These results generalize the corresponding ones for negatively associated random variables.
 Keywords
Negatively superadditive dependence;Complete convergence;Stochastically dominated;Weighted sums;Superadditive function;
 Language
English
 Cited by
 References
1.
Block, H.W., Griffths, W.S. and Savits, T.H. (1989) L-superadditive structure functions, Adv. Appl. Probab., 21 919-929 crossref(new window)

2.
Christofides, T.C. and Vaggelatou, E. (2004) A connection between supermoduler ordering and positive/negative association, J. Multivar. Anal., 88 138-151 crossref(new window)

3.
Eghbal, N., Amini, M. and Bozorgnia, A. (2010) Some maximal inequalities for quadratic forms of negative superadditive dependence random variables, Stat. Probab. Lett. 80 587-591 crossref(new window)

4.
Gut, A. (2005) Probability: A Graduate Course, Springer Science, New York(2005)

5.
Hsu, P.L. and Robbins, H. (1947) Complete convergence and the law of large numbers, Proc. Natl. Acad. Sci.33 25-31 crossref(new window)

6.
Hu, T.Z. (2000) Negatively superadditive dependence of random variables with applications, Chinese J. Appl. Probab. Statist. 10 133-144

7.
Joag-Dev, K. and Proschan, F. (1983) Negative association of random variables with applications, Ann. Statist., 11 286-295 crossref(new window)

8.
Kemperman, JHB. (1977) On the FKG-inequalities for measures on a partially ordered space, Nederl. Akad. Wetensch. Proc. Ser., A, 80 313-331 crossref(new window)

9.
Shen, A.T. (2013) On the strong convergence rate for weighted sums of arrays of rowwise negatively orthant dependent random variables, RACSAM 107(2) 257-271 crossref(new window)

10.
Shen, Y., Wang X.J., Yang, X.Z. and Hu, S.H (2013 a) Almost sure convergence theorem and strong stability for weighted sums of NSD random variables, Acta Math. Sin. Engl. Ser., 29 743-756 crossref(new window)

11.
Shen, Y.,Wang X.J., Yang, X.Z. and Hu, S.H (2013 b) On strong convergence and some inequalities for negatively superadditive dependent sequences, J. Inequal. Appl., 88 138-151

12.
Wang, X.J., Deng, X., Zheng, L.L. and Hu, S.H (2013) Complete convergence for arrays of rowwise negatively superadditive dependent random variables and its applications, Statistics : A J. Theor. and Appl. Statist., DOI:10.1080/02331888.2013.800016. crossref(new window)

13.
Wu, Q.Y. (2006) Probability limit theorey for mixing sequences, China Science Press, Beijing (2006)